|
|
Publications in Math-Net.Ru
-
On an approach to the approximate solution of singular integral
equations with a non-Carleman shift
Dokl. Akad. Nauk, 347:5 (1996), 583–585
-
Defect numbers of the D. Kveselava–N. Vekua operator with a
discontinuous shift derivative
Dokl. Akad. Nauk SSSR, 318:1 (1991), 11–16
-
Noether theory of unbounded singular integral operators with a Carleman shift
Mat. Zametki, 49:1 (1991), 63–69
-
Normalization of some equations of Wiener–Hopf type
Differ. Uravn., 26:10 (1990), 1824–1826
-
Some classes of semi-Noetherian operators
Izv. Vyssh. Uchebn. Zaved. Mat., 1990, no. 2, 3–16
-
Noether's theory of singular integral operators with shift
Izv. Vyssh. Uchebn. Zaved. Mat., 1983, no. 4, 3–27
-
Sharp estimates of defect numbers of a generalized Riemann boundary value problem, factorization of hermitian matrix-valued functions and some problems of approximation by meromorphic functions
Mat. Sb. (N.S.), 117(159):2 (1982), 196–215
-
Sharp estimates of the defect numbers of the generalized Riemann boundary value problem
Dokl. Akad. Nauk SSSR, 255:5 (1980), 1042–1046
-
A class of singular integral equations with involution, and its applications to the theory of boundary value problems for partial differential equations. II
Differ. Uravn., 13:11 (1977), 2051–2062
-
A class of singular integral equations with involution, and its applications in the theory of boundary value problems for partial differential equations. I
Differ. Uravn., 13:9 (1977), 1692–1700
-
Theory of solvability of a class of singular integral equations with involution
Dokl. Akad. Nauk SSSR, 221:2 (1975), 269–271
-
A generalized Carleman boundary value problem
Mat. Sb. (N.S.), 82(124):1(5) (1970), 30–54
-
On the theory of the generalized Carleman boundary value problem
Dokl. Akad. Nauk SSSR, 189:1 (1969), 38–41
-
Boundary-value problems with a shift for analytic functions and singular functional equations
Uspekhi Mat. Nauk, 23:3(141) (1968), 67–121
-
Stability of a boundary value problem in analytic functional theory
Dokl. Akad. Nauk SSSR, 174:6 (1967), 1268–1270
-
Noether theory of a system of singular integral equations with Carleman translation and complex conjugate unknowns
Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967), 563–586
-
Two theorems on the stability of the partial indices of Riemann's boundary value problem and their application
Izv. Vyssh. Uchebn. Zaved. Mat., 1967, no. 12, 47–57
-
Noether's theorems for a class of singular integral equations with a shift and conjugation
Dokl. Akad. Nauk SSSR, 162:1 (1965), 26–29
-
The index of the generalized Hilbert boundary value problem
Uspekhi Mat. Nauk, 20:6(126) (1965), 124–130
-
One-sided boundary-value problems in the theory of analytic functions
Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1003–1036
-
A class of singular integral equations and a boundary-value problem of the type of the Carleman problem. II
Izv. Vyssh. Uchebn. Zaved. Mat., 1964, no. 5, 41–53
-
A class of singular integral equations and a boundary-value problem of the type of the Carleman problem. I
Izv. Vyssh. Uchebn. Zaved. Mat., 1964, no. 4, 99–110
-
A class of singular integral equations and a generalized boundary-value problem of Carleman type
Sibirsk. Mat. Zh., 5:4 (1964), 858–880
-
On a type of singular integral equations
Sibirsk. Mat. Zh., 5:3 (1964), 608–625
-
On the index and normal solvability of a class of functional equations
Dokl. Akad. Nauk SSSR, 149:5 (1963), 1029–1032
-
Some systems of singular integral equations
Uspekhi Mat. Nauk, 18:2(110) (1963), 139–144
-
On a class of singular integral equations with displacement
Dokl. Akad. Nauk SSSR, 145:4 (1962), 731–734
-
One-sided boundary-value problems in the theory of analytic functions
Dokl. Akad. Nauk SSSR, 145:2 (1962), 266–269
-
On the Hilbert boundary-value problem with a shift
Dokl. Akad. Nauk SSSR, 142:2 (1962), 274–277
-
A boundary-value problem with inverse displacement in a class of generalized analytic functions
Sibirsk. Mat. Zh., 3:2 (1962), 223–228
-
On the theory of singular integral equations obeying the Fredholm alternative
Dokl. Akad. Nauk SSSR, 140:1 (1961), 48–51
-
A problem generalizing Carleman's boundary-value problem
Dokl. Akad. Nauk SSSR, 139:2 (1961), 290–293
-
On a type of singular functional equation and boundary-value problem with a displacement for analytic function
Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961), 871–886
-
Some Riemannian boundary-value problems with displacements
Izv. Vyssh. Uchebn. Zaved. Mat., 1961, no. 6, 71–81
-
On a singular integral equation with a translation
Dokl. Akad. Nauk SSSR, 134:6 (1960), 1295–1298
-
Integral equations with many-valued kernels
Izv. Vyssh. Uchebn. Zaved. Mat., 1959, no. 2, 128–137
-
Integral equations with analytic kernels
Izv. Vyssh. Uchebn. Zaved. Mat., 1958, no. 2, 197–209
-
On bases and complete systems in a space of analytic functions of two variables
Uspekhi Mat. Nauk, 12:4(76) (1957), 319–325
-
Yurii Iosifovich Cherskii (on his sixtieth birthday)
Uspekhi Mat. Nauk, 45:4(274) (1990), 183–184
-
Conference “Gakhov Reading” in Odessa
Uspekhi Mat. Nauk, 44:6(270) (1989), 174
-
Nikolai Vasil'evich Govorov (on the 60th anniversary of his birth)
Uspekhi Mat. Nauk, 44:5(269) (1989), 187–190
-
Fedor Dmitrievich Gakhov (obituary)
Uspekhi Mat. Nauk, 36:1(217) (1981), 193–194
-
David Aleksandrovich Kveselava (obituary)
Uspekhi Mat. Nauk, 35:2(212) (1980), 197–200
-
On the Odessa city seminar on boundary-value problems and singular integral equations
Uspekhi Mat. Nauk, 35:1(211) (1980), 241–242
-
The Odessa city Seminar on boundary value problems and singular integral equations
Uspekhi Mat. Nauk, 33:5(203) (1978), 220–221
-
The Odessa city Seminar on boundary value problems and singular integral equations
Uspekhi Mat. Nauk, 33:1(199) (1978), 252
-
On the Odessa City Seminar on Boundary-Value Problems and Singular Integral Equations
Uspekhi Mat. Nauk, 32:1(193) (1977), 247–248
-
Fedor Dmitrievich Gakhov (on his seventieth birthday)
Uspekhi Mat. Nauk, 31:4(190) (1976), 289–297
-
On the Odessa city seminar on boundary-value problems and singular integral equations
Uspekhi Mat. Nauk, 30:6(186) (1975), 211
-
Seminar on boundary-value problems and singular integral equations, Chair of Mathematical Analysis, Odessa State University
Uspekhi Mat. Nauk, 30:1(181) (1975), 279–280
-
Correction to my paper “Noether theory of a system of singular
integral equations with Carleman translation and complex conjugate
unknowns”
Izv. Akad. Nauk SSSR Ser. Mat., 32:6 (1968), 1414–1417
-
Поправки к статье “Теоремы Нётера для одного класса сингулярных интегральных уравнений со сдвигом и сопряжением”
(ДАН, т. 162, № 1, 1965 г.)
Dokl. Akad. Nauk SSSR, 175:3 (1967), 8
-
Поправка к статье “Об односторонних краевых задачах теории аналитических функций”
(ДАН, т. 145. № 2, 1962 г.)
Dokl. Akad. Nauk SSSR, 148:3 (1963), 488
© , 2025